Local trapping for elliptic random walks in random environments on Z^d

Alexander Fribergh, Daniel Kious

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)795-834
Number of pages40
JournalProbability Theory and Related Fields
Volume165
Issue number3-4
Early online date10 Jul 2015
DOIs
Publication statusPublished - 31 Aug 2016

Cite this

Local trapping for elliptic random walks in random environments on Z^d. / Fribergh, Alexander; Kious, Daniel.

In: Probability Theory and Related Fields, Vol. 165, No. 3-4, 31.08.2016, p. 795-834.

Research output: Contribution to journalArticle

@article{fa1088c2e70c4736a1bc039aa9364b7f,
title = "Local trapping for elliptic random walks in random environments on Z^d",
author = "Alexander Fribergh and Daniel Kious",
year = "2016",
month = "8",
day = "31",
doi = "10.1007/s00440-015-0646-4",
language = "English",
volume = "165",
pages = "795--834",
journal = "Probability Theory and Related Fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "3-4",

}

TY - JOUR

T1 - Local trapping for elliptic random walks in random environments on Z^d

AU - Fribergh, Alexander

AU - Kious, Daniel

PY - 2016/8/31

Y1 - 2016/8/31

U2 - 10.1007/s00440-015-0646-4

DO - 10.1007/s00440-015-0646-4

M3 - Article

VL - 165

SP - 795

EP - 834

JO - Probability Theory and Related Fields

JF - Probability Theory and Related Fields

SN - 0178-8051

IS - 3-4

ER -